# SDR USAA000835

- Difficulty date: June 3, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 51,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 3 INCHES, STATION 1019, LONGERON 14.  INSTALLED DOUBLER PER EA 55290.  (M)
